MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump would not run and needed to be checked.There was no injury.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Review of service history found no repair in the previous 12 months.Unable to confirm complaint due to the device not being returned.Based on the review of the service history and information provided from the customer, unable to determine a probable cause as the device was not returned for evaluation.

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24592718
Report Number3012307300-2026-02397
Device Sequence Number9466922
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)201110
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown